# SDR CA140505001

- Difficulty date: April 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FIGHT, THE ENGINE WAS SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE.  POST-FLIGHT INSPECTION SHOWED OIL LEVEL AT 3 QUARTS LOW.  THE ENGINE WAS REMOVED FOR INVESTIGATION.
